# SDR R61A201303290333

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 8,353 hours, 8,580 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315731
- Part serial: 1524
- Condition: Separated
- Location: Rt Mlg
- Part time: 6,013 hours, 5,982 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ABOUT 15 MINUTES INTO FLIGHT FROM DEN - MCI CREW WAS NOTIFIED BY ATC THAT TIRE DEBRIS WAS FOUND SHORTLY AFTER THEIR TAKEOFF.  ATC COULD NOT CONFIRM IT CAME FROM THIS AIRCRAFT.  UPON APPROACH INTO MCI, CREW LOWERED GEAR SO A DEADHEADING CAPTAIN COULD VISUALLY INSPECT TIRES & LANDING GEAR.  DEADHEADING CAPTAIN CONFIRMED DAMAGED TIRE ON THE RIGHT INBOARD MAIN LANDING GEAR.  CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TIRE TREAD CAME APART AND CAUSED DAMAGED TO THE MAIN LANDING GEAR DOORS AND ENGINE NACELLE.  MAINTENANCE REPLACED TIRES AND GEAR DOOR PER BOMBA AMM AND OPS CHECKED GOOD.
